# SDR SWIA200921448

- Difficulty date: April 18, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 38,298 hours, 33,032 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2680 - GEAR DISAGREE ON FINAL APPROACH.  REPLACED NLG SELECTOR VALVE.
